# SDR CALA2025112811552

- Difficulty date: November 26, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N2534U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62645
- Aircraft time: 36,808 hours, 4,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 426732
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4L EMERGENCY POWER SUPPLY BATTERY FAILED TEST.   BATTERY REPLACED  IAW AMM 33-51-00.  INSTALLATION TEST CARRIED OUT FO DOOR 4L EMERGENCY POWER SUPPLY BATTERY (M33406) AS PER AMM33-51-00, FOUND WORKING SATISFACTORY.
